# SDR I5PA2022120868802

- Difficulty date: December 8, 2022
- Submitted: December 11, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 101,231 hours, 26,002 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Eec
- Part number: 78360018074
- Part serial: 20370591
- Condition: Faulty
- Location: L Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO. N/A (MX INSP). ESI - L ENG TURBINE COOL STATUS MSG. R/R LEFT ENGINE EEC.
